MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DURA DURATION A/P TIB MED 11; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal

STRYKER ORTHOPAEDICS-MAHWAH DURA DURATION A/P TIB MED 11; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Catalog Number 6642-1-711
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: surgeon revised duracon poly insert & found posterior corners were worn significantly.Wear was noted to posterior base plate.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding wear involving a duracon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'surgeon revised duracon poly insert & found posterior corners were worn significantly.Wear was noted to posterior base plate.' the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, and the primary/revision operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
DURA DURATION A/P TIB MED 11
Common Device Name
prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24800402
Report Number0002249697-2026-00270
Device Sequence Number18818158
Product Code JWH
UDI-Device Identifier04546540318152
UDI-Public04546540318152
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K915512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Catalogue Number6642-1-711
Device Lot Number28646701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale